See Alike in...

Alike App

Browser

ZippySquirrel

665d

I have suffered from vertigo and tinnitus now for about 3 years. I feel my tinnitus is always there, sometimes worse than others. The vertigo comes and goes. But it makes me nauseous and I throw up. I have been to ENT, and had all the tests. Everything comes back normal. Any suggestions on next steps? Plz and TIA!

Top reply
    • anomaly

      608d

      See a neurologist. You may have vestibular migraine like I do.

    • anomaly

      608d

      See a neurologist. You may have vestibular migraine like I do.

    • kirstin

      651d

      I understand this. As soon as I went to the doctor with vertigo they sent me to an ENT and I've been to more ENTs than I can count, every time I see a new doctor it's, "well have you seen your ENT about it" 🙄 I also have mild tinnitus and had dealt with severe vertigo for 7 years now. They believe it's due to ocular migraines so that is always something to look into.

    • Marface

      665d

      Have you looked into seeing a neurologist? Also, looking into Physical Therapy is a good idea. They teach you techniques to compensate for your imbalance and the skills I learned when I was going to PT has continued to help me over the years.

      • ZippySquirrel

        665d

        @Marface , thank you. I have considered seeing a neurologist. Just haven’t pulled the trigger yet, and I’ll check into PT as well. I know there are maneuvers that are done to assist getting the crystals back in alignment. Thanks for your input!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion